# SDR R61A2020111900785

- Difficulty date: November 1, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CORROSION FOUND ON CENTER FUSELAGE 3 STRUCTURE LONGITUDINAL BEAM  AT FR 87 RT SIDE.  REPLACED BEAM AT FR 87, IAW EMB SRM 51-41-01, 51-43-03.  SEE AAR NRC NR 4500797-2000-0095 FOR WORK PERFORMED.  A/C REMAINS IN YQG FOR COMPLETION.
